# SDR 99ZZZX2251

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: W18486E01
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED INTERCOM AND TRANSMISSION STATIC.  REMOVED AND REPLACED.
